# SDR DALA13066195643

- Difficulty date: November 14, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STABILIZER STRAP BETWEEN CABIN FLOORBEAMS AT BS 365 AND 377, LBL 24.  R & R BROKEN STABILIZER STRAP IAW ER/A 384483-14MA, REV D.
